# SDR IPXA2023030120685

- Difficulty date: February 23, 2023
- Submitted: March 1, 2023
- Operation: Air carrier
- Aircraft: N607UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64265
- Aircraft time: 21,805 hours, 3,132 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Landing Gear
- Part number: NA
- Part serial: NA
- Condition: Inoperative
- Stage of operation: LD
- How discovered: 9
- Nature of condition: G, J, O
- Precautionary procedure: L

## Discrepancy

*A/C WAS OOS* *EMERGENCY DECLARED* RIGHT BODY GEAR DID NOT EXTEND ON FINAL APPROACH REF BARCODES T3F18E000Q3VV, T3F18E000Q3EW, T3F18E000Q21V, T3F18E000Q7RD, FOR OTHER T/S, PARTS REPLACEMENTS, AND INSPECTIONS, PREFORMED GEAR SWING OF NOSE GEAR REF AMM 32-34-00, BODY GEAR REF AMM 32-33-00, AND WING GEAR REF AMM 32-32-00, AND ALTERNATE EXTENSION OF BODY AND NOSE GEAR REF AMM 32-35-00, AND ALTERNATE EXTENSION OF WING GEAR REF AMM 32-36-00,  ALL OPS CHECKS GOOD.
